Another proof of characterization of BMO via banach function spaces

Mitsuo Izuki

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Our aim is to give a characterization of the BMO norm via Banach function spaces based on the Rubio de Francia algorithm. Our proof is different from the one by Ho [Atomic decomposition of Hardy spaces and characterization of BMO via Banach function spaces, Anal. Math. 38 (2012), 173-185].

Original languageEnglish
Pages (from-to)103-109
Number of pages7
JournalRevista de la Union Matematica Argentina
Volume57
Issue number1
Publication statusPublished - 2015

    Fingerprint

Keywords

  • Banach function space
  • BMO norm
  • Rubio de Francia algorithm

ASJC Scopus subject areas

  • Mathematics(all)

Cite this